MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS13.0-65B250
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned to the manufacturer and the device evaluation findings are not yet available.Radiographs provided confirmed the alleged event.No root cause can be confirmed at this time.
 
Event or Problem Description
Information was received that a revision procedure was planned.As per reporter, x-ray images reveal the plug has disengaged between the proximal and distal pieces.Reportedly, the nail will disassociate when removed.
 
Additional Manufacturer Narrative
Additional information was received that the nail did not disengaged upon removal.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key9821792
Report Number3006179046-2020-00128
Device Sequence Number11087741
Product Code HSB
UDI-Device Identifier00887517950895
UDI-Public887517950895
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS13.0-65B250
Device Lot Number9082212
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;